Weak Cauchy problems for diffusion equations

Từ VLOS
Bước tới: chuyển hướng, tìm kiếm
Weak Cauchy problems for diffusion equations
'
 Tạp chí Inverse Problems 1994 ; 7 (2):299-305
 Tác giả   Phạm Lợi Vũ
 Nơi thực hiện   Inst. of Mech., Nat. Centre for Sci. Res. of Viet Nam, Hanoi, Viet Nam
 Từ khóa  
  DOI   URL  PDF

Tóm tắt[sửa]

Mathematical models for horizontal turbulent diffusion of contaminants from an instantaneous source in the ocean are described, for the first time, by weak Cauchy problems for diffusion equations in R3 with initial distributions. An unknown coefficient in the diffusion equation can be found from different given data sets of observation values of concentration distribution. Owing to the uniqueness of solution of the considered Cauchy problem the author proves that the determined coefficient is unique if and only if all observation data sets are consistent.

loading...

Liên kết đến đây